Articles scientifiques

A note on stochastic dominance and inequality measures

M. SCARSINI, P. Muliere

Journal of Economic Theory

1989, vol. 49, n°2, pp.314-323

Départements : Economie et Sciences de la décision


Additivizations of Non-Additive Measures

I. GILBOA

Mathematics of Operations Research

1989, vol. 14, pp.1-17

Départements : Economie et Sciences de la décision, GREGHEC (CNRS)


Avant-propos

P. MONGIN

Recherches Economiques de Louvain

1989, vol. 4, n°55, pp.301-311

Départements : Economie et Sciences de la décision, GREGHEC (CNRS)


Bounded Versus Unbounded Rationality: The Tyranny of the Weak

I. GILBOA, D. Samet

Games and Economic Behavior

1989, vol. 1, pp.213-221

Départements : Economie et Sciences de la décision, GREGHEC (CNRS)


Copulae of probability measures on product spaces

M. SCARSINI

Journal of Multivariate Analysis

novembre 1989, vol. 31, n°2, pp.201-219

Départements : Economie et Sciences de la décision


It has been proved (Sklar, 1959, Publ. Inst. Statist. Univ. Paris 8 229'231) that any multivariate distribution function depends on its arguments only through its marginal distributions. An analogous result will be proved in the general framework of probability measures on (Polish) product spaces. Many properties, holding for distribution functions, still hold in the more general situation. Some results related to convergence in probability will be examined

Contacts  

Département Economie et Sciences de la Décision

Campus HEC Paris
1, rue de la Libération
78351 Jouy-en-Josas cedex
France

Faculté  

Emmanuel KEMEL

Economie - Sciences de la Décision (GREGHEC)

Voir le CV

JavaScriptSettings